# SDR DALA2024052105395

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 98,484 hours, 21,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Abnormal
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: NO ISSUES FOUND WITH SLIDE INDICATOR LIGHT. OPS CHECKS GOOD (0349571)
